# SDR DALA13041033217

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 68,070 hours, 30,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CORNER FITTING AFT OF FRAME 16 STRINGER 23R FWD PAX CABIN.  REPLACED CORNER FITTING LOCATED AT LEVEL OF AFT FR 16 AND STRG 23R FWD PAX CABIN IAW SRM 51-72-11 AND DWG D53112225.
